# SDR CALA2025031002646

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 96,461 hours, 23,919 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Control Valve
- Part number: 3964801
- Part serial: 1228
- Condition: Faulted
- Location: Zone 100
- Part time: 90,616 hours, 19,852 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT AND CABIN FILLED UP WITH THICK WHITE SMOKE. CFR AND POLI CE CALLED. AT THE GATE.PERFORMED AN APU START UP AND NOTICED SMOKE IN THE COCKPIT AND THE CABIN AFTER 10 SECONDS OF STARTING UP WITH THE BLEED AIR ON. APU OIL IS READING ZERO. ALSO NOTICED SIGNS OF LEAKING OIL FROM THE APU AREA. IAW FIM 49-11 FAULT TREE NOTE SPECIFIC TOMC INSTRUCTION FOR THE SMOKE/ODOR IN FLIGHT DECK AND CABIN AMM 05-51-58-910-801-C1 PARA 1.D.(1) STEPS (B) AND (M) THRU (Q) AND PARA 1.D.(2) (A)(X)(AD)(AE)(AH).ALSO CW PARA 1.E. PERFORMED  1.D.(1) STEP (M) ,(N), (O), AND (Q)  AS PER AMM 05-51-58-910-801-C1. FOUND OIL CONSUMPTION ON FLOW CONTROL VALVE DUCT LEADING TO PRIMARY HEAT EXCHANGER, FLOW CONTROL VALVE REQUIRES REPLACEMENT. INSPECTED PRIMARY HEAT EXCHANGER, ALL DRY AND NO SIGNS OF OIL CONSUMPTION, SECONDARY HEAT EXHANGER DUCTS STILL REQUIRES INSPECTION AND CONTINUE STEP 1.D.(1) STEP(P) TO COMPLETION OF TOMC SPECIFIC NOTE INSTRUCTION. C/W INSPECTION OF LEFT PACK REF MM 21-51-08 AND ECRA 0500-01014 NO FURTHER CONTAMINATION FOUND INTSTALLED LEFT FLOW CONTROL VALVE REF MM UP TO AND INCLUDING STEP E8. NEED TO COMPLETE INSTALLATION TO COMPLETIONACCOMPLISHED L.H. PACK FLOW CONTROL VALVE INSTALLATION TEST PROCEDURE IRW B757-2/3 AMM TASK # 21-51-01-402-074 FROM STEP # 3, PARAGRAPH F, ITEM 1), TO END OF TASK. TEST PASSED. LEAK CONTINUE.
